# SDR CALA2013122793992

- Difficulty date: December 14, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 93,632 hours, 11,201 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE SLIDE LIGHT INOPERATIVE, 3RD LIGHT DOWN FROM THE TOP, RELAMPED LIGHT.
